CureZone   Log On   Join
Re: Foggy, tingling, headache. Is it mirena? Help.
 
eastwoodnichole Views: 3,454
Published: 6 years ago
 
This is a reply to # 2,233,378

Re: Foggy, tingling, headache. Is it mirena? Help.


Thank you for replying. I have had it out for 3 months now. I only had it for a month. It made me so sick. I have experienced a lot of everyone's symptoms and still am. This weak tight Painful jaw with arm and leg weakness is extremely scary. I think that is causing anxiety with my tongue. Do you still experience this? Can I ask what symptoms you still have?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.547 sec, (1)